# SDR AALA201706059021

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 12,318 hours, 2,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE R3 DOOR DETACHED.  INSTALLED EXIT SIGN IAW MM 33-51-25.
